| Catalog Number |
37302 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Component Misassembled (4004)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
06/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that male external catheters were not staying in place, customer reports that they are missing glue, the bottom half is missing.Customer has sores from the device coming off and being exposed to bodily fluid.Customer does have nurse to come in to treat wounds.They had to purchase venilax to treat the sores.Customer did send in urinalysis for further evaluation.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was available for evaluation and further investigation did not result in any additional findings.Root cause could not be identified.Although a root cause could not be definitively identified, based on the risk documentation review, a potential root cause for this type of failure could be viscometer failure.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.A labeling review was not performed because labeling could not have prevented the reported failure.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that male external catheters were not staying in place, customer reports that they are missing glue, the bottom half was missing.Customer has sores from the device coming off and being exposed to bodily fluid.Customer does have nurse to come in to treat wounds.They had to purchase venilax to treat the sores.Customer did send in urinalysis for further evaluation.Per customer follow up received on 26sep2024, it was reported that they had been using the spirit catheters for 18 years and they got a bad batch every so often.Customer described that the adhesive was not spread evenly throughout the catheter, and it did not stay on for the designated, specified amount of time that it should.The bottom half of the catheter was the area where the adhesive was needed the most, and sometimes would have absolutely no adhesive.Lot number was already provided.